# SDR SA05108

- Difficulty date: October 9, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT 9163 - EN ROUTE FLL TO CLT, DURING THE FERRY FLIGHT TO CLT, AN OIL ODOR BECAME PRESENT IN THE CABIN.  FLIGHT CONTINUED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE APU PNEUMATICS SYSTEM INGESTING OIL FROM AN APU STARTER LEAK.  REPLACED THE APU STARTER ASSEMBLY.  REPLACED THE RIGHT SIDE PRIMARY AND SECONDARY HEAT EXCHANGERS DUE TO OIL CONTAMINATION.  RAN THE ENGINES AND AIR CONDITIONING PACKS.  OPERATIONALLY CHECKS OK.  REMOVED THE APU PNEUMATICS MEL.
